Ostrovskiy

Wissenschaftliche Publikationen
 

Dr. (Univ. Moskau), Dipl.-Math. Alexey Ostrovskiy

(ehemaliger Mitarbeiter)

 

https://www.researchgate.net/profile/Alexey_Ostrovsky/

 


2012   2011   2009   2007   2006   2005   2004   2000   1995   1994   1993

1989   1988   1986   1985   1984   1982   1981   1976   1975   1972


 

2012

  • Ostrovskiy, Alexey:
    Closed-Constructible Functions are Piece-Wise Closed
    In: math.GN General Topology (Front for the Mathematics ArXiv), 28 May 2012
  • Ostrovskiy, Alexey:
    Countably Open and Closed Functions
    In: Topology and Its Applications, Band 159, Heft 14, S. 3229-3233
    ISSN  0166-8641
    Download "TopApp-159-14.pdf" (123 KB) siehe auch "Download > 12" rechts
  • Ostrovskiy, Alexey:
    An Alternative Approach to the Decomposition of Functions
    In: Topology and Its Applications, Band 159, Heft 7, S. 2004-2008
    ISSN  0166-8641
    Download "TopApp-159-7.pdf" (127 KB) siehe auch "Download > 11" rechts
     

Seitenanfang
 

2011

  • Ostrovskiy, Alexey:
    The Structure of LC-Continuous Functions
    In: Acta Mathematica Hungarica, Band 133, Heft 4, S. 372-375
    ISSN  0236-5294
  • Ostrovskiy, Alexey:
    σ-Homogeneity of Borel Sets
    In: Archive for Mathematical Logic, Band 50, Heft 5-6, S. 661-664
    ISSN  0933-5846
    Download "Arc-Math-Log-50-5-6.pdf" (90 KB) siehe auch "Download > 10" rechts
  • Ostrovskiy, Alexey:
    Preservation of the Borel Class Under Open-LC Functions
    In: Fundamenta Mathematicae, Band 213, Nr. 2, S. 191-195
    ISSN  0016-2736
    Download "Fund-Math-213-2.pdf" (98 KB) siehe auch "Download > 9" rechts
     

Seitenanfang
 

2009

Seitenanfang
 

2007

  • Ostrovskiy, Alexey:
    Borel Sets as Sums of Canonical Elements
    In: Doklady Mathematics, Band 75, Heft 2, S. 213-217
    ISSN  1064-5624
  • Ostrovskiy, Alexey:
    Finite-to-One Continuous s-Covering Mappings
    In: Fundamenta Mathematicae, Band 194, Nr. 1, S. 89-93
    ISSN  0016-2736
     

Seitenanfang
 

2006

  • Ostrovskiy, Alexey:
    Maps of Borel Sets
    In: Proceedings of the Steklov Institute of Mathematics, MAIK Nauka/Interperiodica, Springer Science and Business Media LLC, Band 252, Nr. 1, Springer, Heidelberg, S. 225-247
    ISSN  0081-5438
    Zusammenfassung (nur in englisch)
     

Seitenanfang
 

2005

  • Dorrer, Egon / Mayer, Helmut / Haase, Yvonne / Ostrovskiy, Alexey / Renter, Jörg / Rentsch, Matthias / Reznik, Sergiy / Neukum, Gerhard / HRSC Co-Investigator Team:
    Verbesserung räumlicher Daten durch "Shape-from-Shading"
    In: Photogrammetrie - Fernerkundung - Geoinformation, Jahrgang 2005, Heft 5, S. 403-408
    ISSN  1432-8364
  • Albertz, Jörg / Attwenger, Maria / Barrett, Janet / Casley, Simon / Dorninger, Peter / Dorrer, Egon / Ebner, Heinrich / Gehrke, Stephan / Giese, Bernd / Gwinner, Klaus / Heipke, Christian / Howington-Kraus, Elpitha / Kirk, Randolph L. / Lehmann, Hartmut / Mayer, Helmut / Muller, Jan-Peter / Obest, Jürgen / Ostrovskiy, Alexey / Renter, Jörg / Reznik, Sergiy / Schmidt, Ralph / Scholten, Frank / Spiegel, Michael / Stilla, Uwe / Wählisch, Marita / Neukum, Gerhard / HRSC Co-Investigator Team:
    HRSC on Mars Express - Photogrammetric and Cartographic Research
    In: Photogrammetric Engineering and Remote Sensing, Vol. 71, Nr. 10, S. 1153-1166
    ISSN  0099-1112
    Download "PE+RS-71-10.pdf" (1,27 MB) siehe auch "Download > 7" rechts
  • Ostrovskiy, Alexey:
    Questions
    In: Acta Universitatis Carolinae, Mathematica et Physica, Band 46, Heft 2, S. 65-66
    ISSN  0001-7140
    Download "Acta-Carolinae-46-2.pdf" (172 KB) siehe auch "Download > 6" rechts
     

Seitenanfang
 

2004

  • Dorrer, Egon / Mayer, Helmut / Ostrovskiy, Alexey / Reznik, Sergiy / Neukum, Gerhard / HRSC Co-Investigator Team:
    De- and Re-Shading of MARS Express HRSC Image Data for Homogenization of Map Relief Shading
    In: Altan, Orhan [Hrsg.]: Proceedings of the XXth ISPRS Congress, Commission IV, July 12-23, 2004, Istanbul, Turkey. The International Archives of the Photogrammetry, Remote Sensing and Spatial Information Sciences, Vol. XXXV, Part B4, S. 1299-1303
    ISSN  1682-1750 (Druck)
    ISSN  1682-1777 (CD-ROM)
    Download "ISPRS-2004-XXXV-B4-1299-1303.pdf" (750 KB) siehe auch "Download > 5" rechts
     

Seitenanfang
 

2000

  • Ostrovskiy, Alexey:
    Stable Maps from Polish Spaces
    In: Proceedings of American Mathematical Society, Band 128, Nr. 10, S. 3081-3089
    ISSN  0002-9939
    Download "Pro-AMS-128-10.pdf" (168 KB) siehe auch "Download > 4" rechts
  • Ostrovskiy, Alexey:
    Set-Values Stable Maps
    In: Topology and Its Applications, Band 104, Heft 1-3, S. 227-236
    ISSN  0166-8641
    Download "TopApp-104-1-3.pdf" (90 KB) siehe auch "Download > 3" rechts
  • Ostrovskiy, Alexey:
    s-Covering Maps with Complete Fibers
    In: Topology and Its Applications, Band 102, Heft 1, S. 1-11
    ISSN  0166-8641
    Download "TopApp-102-1.pdf" (106 KB) siehe auch "Download > 2" rechts
  • Ostrovskiy, Alexey:
    ОБ ОДНОМ КЛАССЕ МОДЕЛЕЙ КОНКУРЕНТНОГО ЦЕНООБРАЗОВАНИЯ В РЫНОЧНОЙ ЭКОНОМИКЕ
    (On a Class of Models of Competitive Price Formation in a Market Economy) - in russisch
    In: Differentsial'nye Uravneniya i Protsessy Upravleniya (Differential Equations and Control Processes), Nr. 2/2000, S. 58-77
    ISSN  1817-2172
     

Seitenanfang
 

1995

  • Ostrovskiy, Alexey:
    On Open Maps of Borel Sets
    In: Fundamenta Mathematicae, Band 146, S. 203-213
    ISSN  0016-2736
     

Seitenanfang
 

1994

  • Ostrovskiy, Alexey:
    New Class of Maps Related to Covering Maps
    In: Moscow University Mathematicus Bulletin, Nr. 49/1994, S. 20-23
    ISSN  0027-1322
     

Seitenanfang
 

1993

  • Ostrovskiy, Alexey:
    On Compact-Covering and Open Maps of Borel Sets
    In: Publications mathématiques de l'Université Pierre et Marie Curie, Séminaire d'Initiation à l'Analyse, 32. Jahrgang, Band 109 (1992/1993), S. 1701-1704
     

Seitenanfang
 

1989

  • Ostrovskiy, Alexey:
    Wood's Theorem Solves the Luzin and Hurewicz Problems (russisch)
    In: Cardinal Invariants and Extensions of Topological Spaces, 109, Udmurtskij Gosudarstvennyj Universitet Izhevsk, S. 91-94
     

Seitenanfang
 

1988

  • Ostrovskiy, Alexey:
    On a Questin of L. V. Keldysh Concerning the Structure of Borel Sets
    In: Mathematics of the  USSR-Sbornik, Band 59, Nr. 2, S. 317-337
    ISSN  0025-5734
     

Seitenanfang
 

1986

  • Ostrovskiy, Alexey:
    Triquotient and Inductively Perfect Maps
    In: Topology and Its Applications, Band 23, Heft 1, S. 25-28
    ISSN  0166-8641
    Download "TopApp-23-1.pdf" (246 KB) siehe auch "Download > 1" rechts
  • Ostrovskiy, Alexey:
    On Quotient Finite-to-One Mappings
    In: Continuous Mapping on Topological Spaces, Riga, S. 126-133
  • Ostrovskiy, Alexey / Sokolinskaja, E. / Sheronova, T.:
    Methodische Hinweise zur Forschungsarbeit der Studenten für das vertiefte Studium des Kurses Mathematik, Teil 2 (russisch)
    Leningrad
  • Ostrovskiy, Alexey / Sokolinskaja, E. / Sheronova, T.:
    Methodische Hinweise zur Forschungsarbeit der Studenten für das vertiefte Studium des Kurses Mathematik, Teil 1 (russisch)
    Leningrad
     

Seitenanfang
 

1985

  • Ostrovskiy, Alexey:
    On the Luzin-Jankov Theorem and the General Theory of Selectors
    In: Russian Mathematical Surveys, Band 40, Nr. 2, S. 226-227
    ISSN  0036-0279
     

Seitenanfang
 

1984

  • Ostrovskiy, Alexey:
    Borel Extensions, Selectors and Non Isomorphic A-Sets
    In: Fadeev, L. D. / Mal'cev, A. A. [Hrsg.]: Topology - General and Algebraic Topology, and Applications. Proceedings of the International Topology Conference held in Leningrad, August 23-27, 1982. Lecture Notes in Mathematics, Vol. 1060. Springer, Berlin/New York, S. 84-90
    ISBN  0-387-13337-2
     

Seitenanfang
 

1982

  • Ostrovskiy, Alexey:
    On a Question of the Structure of Borel Sets (russisch)
    In: Topology and Set Theory, Udmurtskij Gosudarstvennyj Universitet Izhevsk, S. 75-85
     

Seitenanfang
 

1981

  • Ostrovskiy, Alexey / Kanovei, Vladimir Grigorevich:
    On Non-Borel FII-Sets
    Doklady Akademii Nauk SSSR (Proceedings of the USSR Academy of Sciences), Band 260, Heft 5, S. 1061-1064
    ISSN  0002-3264
  • Ostrovskiy, Alexey:
    Continuous Images of the Product of the Cantor Perfect Set and Rational Numbers
    In: Seminar on General Topology, Lomonosow Moscow State University, S. 75-85
     

Seitenanfang
 

1976

  • Ostrovskiy, Alexey:
    On Compact-Covering Mappings
    In: Soviet Mathematics Doklady, Band 17, S. 606-610
    ISSN  0197-6788
  • Ostrovskiy, Alexey:
    Open Mappings of Zero-Dimensional Spaces
    In: Soviet Mathematics Doklady, Band 17, S. 99-102
    ISSN  0197-6788
  • Ostrovskiy, Alexey:
    On Non-Separable t-Analytic Sets and Their Mappings
    In: Soviet Mathematics Doklady, Band 17, S. 9-99
    ISSN  0197-6788
     

Seitenanfang
 

1975

  • Ostrovskiy, Alexey:
    Product of FII-Spaces and A-Sets
    In: Vestnik Moskovskogo Universiteta, Seriya 1: Mathematika, Mechanika, Band 30, S. 29-34
    ISSN  0579-9368
     

Seitenanfang
 

1972

  • Ostrovskiy, Alexey:
    On k-Covering Mappings of Seperable Metric Spaces
    In: Soviet Mathematics Doklady, Band 13, S.  289-291
    ISSN  0197-6788
     

Seitenanfang
 


 

Download > 12 - Countably Open and Closed Functions

(englisch) / "TopApp-159-14.pdf" (123 KB)

Download > 11 - An Alternative Approach to the Decomposition of Functions

(englisch) / "TopApp-159-7.pdf" (127 KB)

Download > 10 - σ-Homogeneity of Borel Sets

(englisch) / "Arc-Math-Log-50-5-6.pdf" (90 KB)

Download > 9 - Preservation of the Borel Class Under Open-LC Functions

(englisch) / "Fund-Math-213-2.pdf" (98 KB)

Download > 8 - New Basis Result in Clasical Descriptive Set Theory: Preservation of Completeness

(englisch) / "TopApp-156-9.pdf" (119 KB)

Download > 7 - HRSC on Mars Express - Photogrammetric and Cartographic Research

(englisch) / "PERS-71-10.pdf" (1,27 MB)

Download > 6 - Questions

(englisch) / "Acta-Carolinae-46-2.pdf" (172 KB)

Download > 5 - De- and Re-Shading of MARS Express HRSC Image Data for Homogenization of Map Relief Shading

(englisch) / "ISPRS-2004-XXXV-B4-1299-1303.pdf" ( 750 KB)

Download > 4 - Stable Maps from Polish Spaces

(englisch) / "Proc-AMS-128-10.pdf" (168 KB)

Download > 3 - Set-Values Stable Maps

(englisch) / "TopApp-104-1-3.pdf" / (90 KB)

Download > 2 - s-Covering Maps with Complete Fibers

(englisch) / "TopApp-102-1.pdf" / (106 KB)

Download > 1 - Triquotient and Inductively Perfect Maps

(englisch) / "TopApp-23-1.pdf" / (246 KB)